# SDR 96ZZZX3905

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28229
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX211919A
- Condition: Seal Failed
- Location: Hydraulic Sys
- Component: Vickers
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP SHAFT SEAL FAILURE IN-FLIGHT 'WITHOUT INCIDENT', BUT ELECTRIC DRIVE MOTOR AND SURROUNDING AFT FUSELAGE AREA TO TAIL WAS SATURATED WITH APPROXIMATELY 2 GALLONS OF FLUID WHICH POSED A SEVERE FIRE HAZARD.
